Concerned about the side effects of my new medication

Patient

Q: Should I be concerned that I'm having side effects of Concerta? I was on 18mg of Concerta and it wasn't helping that much so my prescriber went up to 36mg. I noticed that I am more irritable now. I also have a very suppressed appetite (I have lost 6lbs in one week). Occasionally I get a random chest pain on my left side. Lastly today I noticed a new symptom. I had a low fever and was shaky. I didn't feel ill but I checked my temperature because I was shaky and my temperature was 99.7 degrees Fahrenheit. Should I talk to my prescribe about these symptoms? Or are they common?

Symptoms:  Irritability, Suppressed appetite, weight loss (I have lost 6 pounds in one week), random chest pain, low fever (99.7 degrees Fahrenheit), and shakiness.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Help. I'm trying to lose weight. I get craving late at night and I try to snack on fruit and veg so as not to give in...

Q: Age born 4/12/28. Had amputation of below knee on left leg last September 2015. Epileptic - medicine taking - 100 mil...

Q: I've been weaning myself off of Zoloft as I no longer feel I need it. If I stop, can I safely take gardenia cambogia...

Q: Hello. I am about 40 lbs over weight, trying to lose weight. Three years ago I had something traumatic in my life and...

Q: I losing weight sometimes i am having frequent bowel movements with symptoms similar to ibs , I had colonoscopy done ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews